Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Internal bleeding, dizziness, warm face, fainting spell. Taken antibiotics, vitamin B. Healing time?

sir/madam I had internal bleeding three days ago during morning routine work and it is continuously blood coming outside my body and I feel little unconscious,feel darkness a while and warm on my face but not loose my consciousness completely,drink water and put on me.I started feeling pain inside me.After that I am taking antibiotics and vitamin B capsules twice in a day myself and now feeling normal.will it recover?If yes how many time will it take?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I am sorry, I did not understand what you meant by internal bleeding. There seems some kind of an active bleeding. Are you talking about bleeding from piles, or internal intestinal bleeding or even the menstrual bleeding? Your query is ambiguous.

However, you seem to be not normal from the last 3 days. Please get your hemoglobin checked and get your blood pressure recorded.

I am glad that you are feeling normal after taking the medicines. You will recover. However, if this happens frequently, please get yourself examined by your primary care physician.

Get well soon.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor